Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 32 found articles
 
 
  Multiple solutions for Schrödinger equations with magnetic field
 
 
Title: Multiple solutions for Schrödinger equations with magnetic field
Author: Peng, Chaoquan
Yang, Jianfu
Appeared in: Acta mathematica scientia
Paging: Volume 29 (2009) nr. 5 pages 18 p.
Year: 2009
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands